# SDR SWAA2018021919774

- Difficulty date: February 9, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 19,464 hours, 8,388 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Corroded
- Location: Bs 727e-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LT ZEE ANGLE CORRODED BETWEEN BS 727E TO 807.  REPAIRED THE ZEE ANGLE IAW SRM.
